On an integral equation in diffraction theory
Compositio Mathematica, Volume 18 (1967) no. 1-2, p. 49-54
@article{CM_1967__18_1-2_49_0,
     author = {Heins, Albert E.},
     title = {On an integral equation in diffraction theory},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {1-2},
     year = {1967},
     pages = {49-54},
     zbl = {0153.14903},
     mrnumber = {244716},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_1-2_49_0}
}
Heins, Albert E. On an integral equation in diffraction theory. Compositio Mathematica, Volume 18 (1967) no. 1-2, pp. 49-54. http://www.numdam.org/item/CM_1967__18_1-2_49_0/

J. Boersma [1] Boundary value problems in diffraction theory and lifting surface theory, Compositio Mathematica, 16, 205-293 (1964). | Numdam | Zbl 0166.37802

A.E. Heins and R.C. Maccamy [2] On the scattering of waves by a disk, Z. Angew. Math. Phys. 11, 249-264 (1960). | Zbl 0119.21902

P. Henrici [3] Zur Funktionentheorie der Wellengleichung, Comment. Math. Helv. 27, 235-293 (1953). | Zbl 0052.33002